# SDR HEEA083599

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,952 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI585200
- Part serial: 1359
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"WAIT" COMES ON THEN SCREEN GOES BLANK. SHOP REPAIR.
